# SDR 06FDEA03045

- Difficulty date: August 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 29,000 hours, 10,896 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED ON RT WING T/E WS 1625, RIB 26-27 BETWEEN OUTB FLAP AND WING TIP.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  THIS REPAIR WAS REMOVED AND REPLACED A NEW TRAILING EDGE PER SRM 51-72-10 REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR".
